# SDR 029041

- Difficulty date: January 26, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE71
- Aircraft time: 18,013 hours, 27,971 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Frozen
- Location: Zone 700
- Part time: 312 hours, 443 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NR 3 MAIN WHEEL ASSY DEPARTED AIRCRAFT ON TAKEOFF, AIRCRAFT LANDED WITHOUT INCIDENT.  WHEEL RECOVERED AT AIRPORT.  PROBABLE CAUSE WAS BEARING FAILURE.
